Affine Weyl group multiple Dirichlet series: Type Ã

Ian Whitehead

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We define a multiple Dirichlet series whose group of functional equations is the Weyl group of the affine Kac-Moody root system Ãn, generalizing the theory of multiple Dirichlet series for finite Weyl groups. The construction is over the rational function field Fq(t), and is based upon four natural axioms from algebraic geometry. We prove that the four axioms yield a unique series with meromorphic continuation to the largest possible domain and the desired infinite group of symmetries.

Original languageEnglish (US)
Pages (from-to)2503-2523
Number of pages21
JournalCompositio Mathematica
Volume152
Issue number12
DOIs
StatePublished - Dec 1 2016

Bibliographical note

Publisher Copyright:
© The Author 2016.

Keywords

  • affine Kac-Moody groups
  • multiple Dirichlet series

Fingerprint

Dive into the research topics of 'Affine Weyl group multiple Dirichlet series: Type Ã'. Together they form a unique fingerprint.

Cite this